, Volume 33, Issue 2, pp 263-292
Date: 01 Jul 2002

“Minimal Surfaces in ℍ2 × ℝ”

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In ℍ2 × ℝ” one has catenoids, helicoids and Scherk-type surfaces. A Jenkins-Serrin type theorem holds here. Moreover there exist complete minimal graphs in ℍ2 with arbitrary continuous asymptotic values. Finally, a graph on a domain of ℍ2 cannot have an isolated singularity.

Dedicated to IMPA on the occasion of its 50 th anniversary